# SDR DXTA200702157

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N123QS
- Make and model: Beech 400A
- Aircraft serial: RK486
- Aircraft time: 375 hours, 328 cycles
- Engine: Pwa JT15D5
- Engine time: 375 hours, 328 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE DID NOT MAKE TAKEOFF  POWER (99.2) IT ONLY REACHED (98.0) RT ENGINE PERFORMED NORMALLY.  [SUP 05-03-07]  REPLACED LT ENGINE HMU,P/N 790155-10, S/N F64557, WITH O/H'D UNIT P/N 790155-10, S/N F32591 IAW CHAPT73-20-02, CHAPT73-10-02 AND CHAPT73-10-12 OF P&W JT15D-D M, M,   UNIT INSTALLED WITH NEW SEAL AND PACKING.
